Regulating Hedge Funds for Systemic Stability: The EU’s Approach

Johnston, A. (2015) Regulating Hedge Funds for Systemic Stability: The EU’s Approach. European Law Journal, 21 (6). pp. 758-786. ISSN 1351-5993

Abstract

Metadata

Authors/Creators:
  • Johnston, A.
Copyright, Publisher and Additional Information: © 2015 John Wiley & Sons Ltd. This is an author produced version of a paper subsequently published in European Law Journal. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 20 October 2015
  • Accepted: 1 July 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Law (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 10 Sep 2015 09:32
Last Modified: 21 Oct 2017 02:33
Published Version: http://dx.doi.org/10.1111/eulj.12159
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1111/eulj.12159

Share / Export

Statistics